# SDR IXXA20130107001O

- Difficulty date: January 7, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 78,904 hours, 20,106 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 5221501000
- Part serial: 10808
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, NR 1 HF RADIO TUNES, BUT IS WEAK AND UNREADABLE AND NR 2 HF RADIO WILL NOT CHANNELIZE OR TUNE.  ACFT RETURNED TO PREVIOUS STATION.  R & R CAPTAINS AUDIO SELECT PANEL IAW MM 23-50-1.  AUDIO SELECTOR PANEL OPS CHECKS NORMAL IAW MM 23-50-0 AND NR 1 HF OPS CHECKS NORMAL IAW MM 23-10-0.  R & R NR 2 HF TRANSCEIVER IAW MM 23-10-1 AND OPS CHECKS NORMAL IAW MM 23-10-0 AND 23-21-0. HF RADIO SYS TUNES ON MULTIPLE FREQUENCIES ACROSS BOTH UPPER AND LOWER BANDS. POSITIVE COMMUNICATIONS ESTABLISHED W/SFO ON 6640, 11282 AND 13300.
